I took my last dose of clarithromycin last night. I am still dealing with the following side-effects: nausea, headaches, lightheadedness, fatigue. Has anyone else experienced this after finishing the treatment? If so how long did it take to feel normal again? I am desperate! Thanks
Clarithromycin - when do side effects end after finishing?!?
Question posted by abby_s_davies on 7 Dec 2021
Last updated on 7 December 2021
Is your doctor aware that you were having all these side effects? Hopefully you won't need it but it probably shouldn't be prescribed for you again.
It takes about 36 hours after your last dose for the drug to be completed eliminated from your system so you should start feeling better by tomorrow morning if not sooner. If not, be sure to talk to your doctor.
Hi! No I just thought they are a strong drug so thought I will have to put up with the side effects. Plus I am very sensitive to side effects of medication. I am hopeful for tomorrow morning then for it to be gone!
helicobacter pylori infection, headache, nausea/vomiting, clarithromycin, side effect, dosage, fatigue
- Clarithromycin uses and safety info
- Clarithromycin information for Healthcare Professionals (includes dosage details)
- Side effects of Clarithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.